# SDR DXTA2022090669790

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 7,494 hours, 5,980 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 50526753401
- Part serial: F037478520
- Condition: Defective
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR EXTENSION: DURING LANDING APPROACH AT KDAL, AFTER SELECTING GEAR DOWN RECEIVED AN RED LANDING GEAR LEVER DISAGREEMENT CAS MESSAGE ACCOMPANIED BY RED LANDING GEAR DISAGREEMENT ICON ON THE LANDING GEAR INDICATOR PANEL.  PERFORMED QRH PROCEDURE AND PROBLEM PERSISTED. PULLED FREE-FALL HANDLE AND STILL HAD NOSE GEAR DISAGREEMENT.  PERFORMED FLYBY THE TOWER AND IT APPEARED TO BE DOWN. MADE NORMAL LANDING AND TAXI TO PARKING WITH NOSE GEAR DOWN AND LOCKED. CAS MESSAGE AND GEAR DISAGREEMENT INDICATIONS PERSISTED THROUGH AIRCRAFT SHUTDOWN.//CORRECTIVE ACTION// REMOVED DAMAGED NOSE LANDING GEAR HARNESS W002 AND INSTALLED NEW NLG HARNESS IAW EMBRAER PHENOM 300 AMM CH 32-21-00. PERFORMED SEVERAL FUNCTINAL CHECKS OF THE EXTENSION AND RETRACTION SYSTEM WITH NO FAULTS NOTED IAW EMBRAER PHENOM 300 AMM CH. 32-31-00.
